# SDR RAIA201909100001

- Difficulty date: September 10, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N21128
- Make and model: Emb EMB-145
- Aircraft serial: 145700
- Aircraft time: 43,023 hours, 26,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSLAGE SKIN UNDER AFT DRAIN MAST CRACKED AND HAS HOLE. REPAIR INFORMATION ATTACHED TO SUPPLIMENTAL E-MAIL SENT TO 9-AMC-AFS-SDR@FAA.GOV.
